# SDR REXA2016110102131

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 4,841 hours, 3,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTED AFT LAVATORY SMOKE DETECTOR WILL NOT TEST.  REMOVED & REPLACED THE SMOKE DETECTOR IAW AMM 26-16-01 OPS TESTED GOOD.
